# SDR CALA0800009

- Difficulty date: January 8, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N16632
- Make and model: Boeing 737524
- Aircraft serial: 27900
- Aircraft time: 34,559 hours, 18,258 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LEFT I/B SEAT TRACK UPPER FLANGE NEXT TO LAV MOUNT STA 916.  INSTALLED NEW SEAT TRACK PER SRM 53-00-52 FIG 101.
